# SDR ASOA06203

- Difficulty date: February 17, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Inoperative
- Location: Fuselage
- Part time: 11,028 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW RECEIVED A GEAR DISAGREE MESSAGE.  THE CREW COMPLIED WITH THE QRH AND DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED  TO DEPARTURE, WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR SELECTOR VALVE ASSY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
